August  2022, 5(3): 231-239. doi: 10.3934/mfc.2021032

Korovkin-type approximation of set-valued and vector-valued functions

Department of Mathematics and Physics "E. De Giorgi", University of Salento, Campus Ecotekne, 73100 Lecce, Italy

Received  August 2021 Revised  October 2021 Published  August 2022 Early access  November 2021

Fund Project: Work performed under the auspices of G.N.A.M.P.A. (I.N.d.A.M.) and the UMI Group TAA "Approximation Theory and Applications"

We establish some general Korovkin-type results in cones of set-valued functions and in spaces of vector-valued functions. These results constitute a meaningful extension of the preceding ones.

Citation: Michele Campiti. Korovkin-type approximation of set-valued and vector-valued functions. Mathematical Foundations of Computing, 2022, 5 (3) : 231-239. doi: 10.3934/mfc.2021032
References:
[1]

F. Altomare and M. Campiti, Korovkin-Type Approximation Theory and its Applications, De Gruyter Studies in Mathematics, 17, Berlin-Heidelberg-New York, 1994. doi: 10.1515/9783110884586.

[2]

F. Altomare, M. Cappelletti Montano, V. Leonessa and I. Rașa, Markov Operators, Positive Semigroups and Approximation Processes, , De Gruyter Studies in Mathematics, 61, Berlin-Munich-Boston, 2014. doi: 10.1515/9783110366976.

[3]

M. Campiti, A Korovkin-type theorem for set-valued Hausdorff continuous functions, Matematiche (Catania), 42 (1987), 29–35.

[4]

M. Campiti, Approximation of continuous set-valued functions in Fréchet spaces I, Anal. Numér. Théor. Approx., 20 (1991), 15–23.

[5]

M. Campiti, Approximation of continuous set-valued functions in Fréchet spaces II, Anal. Numér. Théor. Approx., 20 (1991), 25–38.

[6]

M. Campiti, Korovkin theorems for vector-valued continuous functions, in Approximation Theory, Spline Functions and Applications (Internat. Conf., Maratea, May 1991), 293–302, Nato Adv. Sci. Inst. Ser. C: Math. Phys. Sci. 356, Kluwer Acad. Publ., Dordrecht, 1992.

[7]

M. Campiti, Convergence of nets of monotone operators between cones of set-valued functions, Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur., 126 (1992), 39–54.

[8]

M. Campiti, Convexity-monotone operators in Korovkin theory, Rend. Circ. Mat. Palermo, 33 (1993), 229–238.

[9]

M. Campiti, Korovkin-type approximation in spaces of vector-valued and set-valued functions, Appl. Anal., 98 (2019), 2486–2496. doi: 10.1080/00036811.2018.1463522.

[10]

M. Campiti, On the Korovkin-type approximation of set-valued continuous functions, Constr. Math. Anal., 4 (2021), 119–134. doi: 10.33205/cma. 863145.

[11]

K. Keimel and W. Roth, A Korovkin type approximation theorem for set-valued functions, Proc. Amer. Math. Soc., 104 (1988), 819–824. doi: 10.1090/S0002-9939-1988-0964863-8.

[12]

K. Keimel and W. Roth, Ordered Cones and Approximation, Lecture Notes in Mathematics, 1517, Springer-Verlag Berlin Heidelberg, 1992. doi: 10.1007/BFb0089190.

show all references

References:
[1]

F. Altomare and M. Campiti, Korovkin-Type Approximation Theory and its Applications, De Gruyter Studies in Mathematics, 17, Berlin-Heidelberg-New York, 1994. doi: 10.1515/9783110884586.

[2]

F. Altomare, M. Cappelletti Montano, V. Leonessa and I. Rașa, Markov Operators, Positive Semigroups and Approximation Processes, , De Gruyter Studies in Mathematics, 61, Berlin-Munich-Boston, 2014. doi: 10.1515/9783110366976.

[3]

M. Campiti, A Korovkin-type theorem for set-valued Hausdorff continuous functions, Matematiche (Catania), 42 (1987), 29–35.

[4]

M. Campiti, Approximation of continuous set-valued functions in Fréchet spaces I, Anal. Numér. Théor. Approx., 20 (1991), 15–23.

[5]

M. Campiti, Approximation of continuous set-valued functions in Fréchet spaces II, Anal. Numér. Théor. Approx., 20 (1991), 25–38.

[6]

M. Campiti, Korovkin theorems for vector-valued continuous functions, in Approximation Theory, Spline Functions and Applications (Internat. Conf., Maratea, May 1991), 293–302, Nato Adv. Sci. Inst. Ser. C: Math. Phys. Sci. 356, Kluwer Acad. Publ., Dordrecht, 1992.

[7]

M. Campiti, Convergence of nets of monotone operators between cones of set-valued functions, Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur., 126 (1992), 39–54.

[8]

M. Campiti, Convexity-monotone operators in Korovkin theory, Rend. Circ. Mat. Palermo, 33 (1993), 229–238.

[9]

M. Campiti, Korovkin-type approximation in spaces of vector-valued and set-valued functions, Appl. Anal., 98 (2019), 2486–2496. doi: 10.1080/00036811.2018.1463522.

[10]

M. Campiti, On the Korovkin-type approximation of set-valued continuous functions, Constr. Math. Anal., 4 (2021), 119–134. doi: 10.33205/cma. 863145.

[11]

K. Keimel and W. Roth, A Korovkin type approximation theorem for set-valued functions, Proc. Amer. Math. Soc., 104 (1988), 819–824. doi: 10.1090/S0002-9939-1988-0964863-8.

[12]

K. Keimel and W. Roth, Ordered Cones and Approximation, Lecture Notes in Mathematics, 1517, Springer-Verlag Berlin Heidelberg, 1992. doi: 10.1007/BFb0089190.

[1]

Olaf Klein. On the representation of hysteresis operators acting on vector-valued, left-continuous and piecewise monotaffine and continuous functions. Discrete and Continuous Dynamical Systems, 2015, 35 (6) : 2591-2614. doi: 10.3934/dcds.2015.35.2591

[2]

Shay Kels, Nira Dyn. Bernstein-type approximation of set-valued functions in the symmetric difference metric. Discrete and Continuous Dynamical Systems, 2014, 34 (3) : 1041-1060. doi: 10.3934/dcds.2014.34.1041

[3]

Mariusz Michta. Stochastic inclusions with non-continuous set-valued operators. Conference Publications, 2009, 2009 (Special) : 548-557. doi: 10.3934/proc.2009.2009.548

[4]

Markus Kunze, Abdallah Maichine, Abdelaziz Rhandi. Vector-valued Schrödinger operators in Lp-spaces. Discrete and Continuous Dynamical Systems - S, 2020, 13 (5) : 1529-1541. doi: 10.3934/dcdss.2020086

[5]

Sina Greenwood, Rolf Suabedissen. 2-manifolds and inverse limits of set-valued functions on intervals. Discrete and Continuous Dynamical Systems, 2017, 37 (11) : 5693-5706. doi: 10.3934/dcds.2017246

[6]

Jiawei Chen, Shengjie Li, Jen-Chih Yao. Vector-valued separation functions and constrained vector optimization problems: optimality and saddle points. Journal of Industrial and Management Optimization, 2020, 16 (2) : 707-724. doi: 10.3934/jimo.2018174

[7]

İsmail Aslan, Türkan Yeliz Gökçer. Approximation by pseudo-linear discrete operators. Mathematical Foundations of Computing, 2021  doi: 10.3934/mfc.2021037

[8]

Harun Karsli. On approximation to discrete q-derivatives of functions via q-Bernstein-Schurer operators. Mathematical Foundations of Computing, 2021, 4 (1) : 15-30. doi: 10.3934/mfc.2020023

[9]

Danilo Costarelli. Preface: Special issue on approximation by linear and nonlinear operators with applications. Part Ⅱ. Mathematical Foundations of Computing, 2022, 5 (3) : ⅰ-ⅱ. doi: 10.3934/mfc.2022010

[10]

C. R. Chen, S. J. Li. Semicontinuity of the solution set map to a set-valued weak vector variational inequality. Journal of Industrial and Management Optimization, 2007, 3 (3) : 519-528. doi: 10.3934/jimo.2007.3.519

[11]

Fatemeh Abtahi, Zeinab Kamali, Maryam Toutounchi. The BSE concepts for vector-valued Lipschitz algebras. Communications on Pure and Applied Analysis, 2021, 20 (3) : 1171-1186. doi: 10.3934/cpaa.2021011

[12]

Asma Azaiez. Refined regularity for the blow-up set at non characteristic points for the vector-valued semilinear wave equation. Communications on Pure and Applied Analysis, 2019, 18 (5) : 2397-2408. doi: 10.3934/cpaa.2019108

[13]

Ling-Xiong Han, Wen-Hui Li, Feng Qi. Approximation by multivariate Baskakov–Kantorovich operators in Orlicz spaces. Electronic Research Archive, 2020, 28 (2) : 721-738. doi: 10.3934/era.2020037

[14]

Fengfeng Wang, Dansheng Yu, Bin Zhang. On approximation of Bernstein-Durrmeyer operators in movable interval. Mathematical Foundations of Computing, 2022, 5 (4) : 331-342. doi: 10.3934/mfc.2022008

[15]

Roger Metzger, Carlos Arnoldo Morales Rojas, Phillipe Thieullen. Topological stability in set-valued dynamics. Discrete and Continuous Dynamical Systems - B, 2017, 22 (5) : 1965-1975. doi: 10.3934/dcdsb.2017115

[16]

Geng-Hua Li, Sheng-Jie Li. Unified optimality conditions for set-valued optimizations. Journal of Industrial and Management Optimization, 2019, 15 (3) : 1101-1116. doi: 10.3934/jimo.2018087

[17]

Dante Carrasco-Olivera, Roger Metzger Alvan, Carlos Arnoldo Morales Rojas. Topological entropy for set-valued maps. Discrete and Continuous Dynamical Systems - B, 2015, 20 (10) : 3461-3474. doi: 10.3934/dcdsb.2015.20.3461

[18]

Kendry J. Vivas, Víctor F. Sirvent. Metric entropy for set-valued maps. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022010

[19]

Peter Giesl, Boumediene Hamzi, Martin Rasmussen, Kevin Webster. Approximation of Lyapunov functions from noisy data. Journal of Computational Dynamics, 2020, 7 (1) : 57-81. doi: 10.3934/jcd.2020003

[20]

Guolin Yu. Global proper efficiency and vector optimization with cone-arcwise connected set-valued maps. Numerical Algebra, Control and Optimization, 2016, 6 (1) : 35-44. doi: 10.3934/naco.2016.6.35

 Impact Factor: 

Article outline

[Back to Top]